# SDR AALA202012169015

- Difficulty date: November 26, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 16,529 hours, 7,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=1.037 INCH IN CRACK SHEAR PLATE AT FR 69 AND FR 70 AT STR 23R AT AFT GALLEY AREA.  REPLACED SHEAR PLATE, IAW SRM A319 51-72-11-911-001, 51-42-11-801 & DWG D53474180.
